Journal: Kybernetika

Volume 22, Issue 5

377 -- 384Martin Janzura. Estimating interactions in binary data sequences
385 -- 392Prasanna K. Sahoo. On a generalization of Shannon's random cipher result
393 -- 402H. C. Taneja, R. K. Tuteja. Characterization of a quantitative-qualitative measure of inaccuracy
403 -- 408Franquiberto Pessoa. Characterization of a density by minimizing the logarithmic information of degree q
409 -- 424Michael Valásek. Synthesis of optimal trajectory of industrial robots
425 -- 438Jaromír Stepán. A new method for the nonlinear approximation of signals. I. The optimal damping factor
439 -- 444K. Balachandran, D. Somasundaram. Controllability of nonlinear delay systems with delay depending on state variable